American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30D99) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 13 of 13 found      Go to page: 1

[1] D. S. Lubinsky. On sharp constants in Marcinkiewicz-Zygmund and Plancherel-Polya inequalities. Proc. Amer. Math. Soc. 142 (2014) 3575-3584.
Abstract, references, and article information   
View Article: PDF

[2] Valentin V. Andreev. An extremal function for the Chang-Marshall inequality over the Beurling functions. Proc. Amer. Math. Soc. 133 (2005) 2069-2076. MR 2137873.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Alec Matheson and Alexander R. Pruss. Properties of extremal functions for some nonlinear functionals on Dirichlet spaces. Trans. Amer. Math. Soc. 348 (1996) 2901-2930. MR 1357401.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Russell M. Reid. A class of Riesz-Fischer sequences . Proc. Amer. Math. Soc. 123 (1995) 827-829. MR 1223519.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Qazi Ibadur Rahman and Gerhard Schmeisser. A quadrature formula for entire functions of exponential type . Math. Comp. 63 (1994) 215-227. MR 1234427.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Boris Korenblum. On a class of Banach spaces of functions associated with the notion of entropy . Trans. Amer. Math. Soc. 290 (1985) 527-553. MR 792810.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] David Minda. Bloch constants for meromorphic functions near an isolated singularity . Proc. Amer. Math. Soc. 91 (1984) 69-72. MR 735566.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] A. Matheson. Mean growth and smoothness of analytic functions . Proc. Amer. Math. Soc. 85 (1982) 219-224. MR 652446.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Robert M. Young. On complete biorthogonal systems . Proc. Amer. Math. Soc. 83 (1981) 537-540. MR 627686.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] J. S. Hwang and D. C. Rung. Proof of a conjecture of Doob . Proc. Amer. Math. Soc. 75 (1979) 231-234. MR 532142.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] J. S. Hwang. On an extremal property of Doob's class . Trans. Amer. Math. Soc. 252 (1979) 393-398. MR 534128.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Lee A. Rubel and Richard M. Timoney. An extremal property of the Bloch space . Proc. Amer. Math. Soc. 75 (1979) 45-49. MR 529210.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Emory P. Starke. Certain uniform functions of rational functions . Trans. Amer. Math. Soc. 29 (1927) 276-286. MR 1501389.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 13 of 13 found      Go to page: 1